# SDR ASAA9880117

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9911812101
- Condition: Cracked
- Location: Bs 1485
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, A 2 INCH CRACK WAS FOUND IN FUSELAGE CANTED FRAME AT STA 1485 ADJACENT TO THE AFT ENTRANCE STAIR DOOR JAMB RT SIDE AT THE VENTRAL STAIR ACTUATOR MOUNT BRACKET ATTACH POINT.  REMOVED DAMAGED AREA AND SPLICED IN NEW MATERIAL IAW ASA E.A. 5310-01588.  (X)
